# SDR FDEA202202160303

- Difficulty date: February 16, 2022
- Submitted: February 28, 2022
- Operation: Air carrier
- Aircraft: N576FE
- Make and model: Doug MD-11F
- Aircraft serial: 48501
- Aircraft time: 88,832 hours, 20,853 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Splice
- Part number: A5A7114553
- Condition: Cracked
- Location: 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER CARGO - STATION 5-113 TO STATION 1541 LONGERON 41 LEFT LONGERON SPLICE   FOUND CRACKED. CENTER CARGO - STATION 5-113 TO STATION 1541 LONGERON 41 LEFT CRACKED LONGERON   SPLICE REMOVED AND REPLACED AS PER SRM 51-33-01-0G . LONGERON SPLICE FABRICATED   BY MACHINING AS PER DOUGLAS DRAWING A5A 7114 REV  E . REPAIR CLASSIFIED AS MAJOR   PER GMM 6-2-100.
